# SDR IPXA2017032715577

- Difficulty date: March 11, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67312
- Part serial: 48455
- Condition: Gouged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING NR 5 SLAT TRAILING EDGE GOUGED.   REPAIRED IAW EA 011-5754-01-A6720 REV.IR, AND EO MD11-5750-63699-A
